| Catalog Number |
6125127100 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 4 events were reported for this quarter.Product return status 4 devices were received.Evaluation findings (results/components) 2 devices: no device problem found / part/component/sub-assembly term not applicable 2 devices: packaging compromised / packaging product disposition 4 devices: archived by stryker additional information 4 devices were labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025.This report summarizes 4 events for the failure: delivered as unsterile product.- 2 events had problem identified during non-clinical procedure; there was no patient involvement.- 2 events had problem identified before clinical use/exposure; there was no patient involvement.